# SDR AALA201703149005

- Difficulty date: March 12, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 64,364 hours, 16,900 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 273N20028
- Part serial: 5776
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON FINAL APPROACH AFTER GEAR EXTENSION, GEAR DOORS EICAS MESSAGE AND GEAR DOOR LIGHT ILLUMINATED.   REMOVED AND REPLACED RIGHT DOWNLOCK OPERATED DOOR SEQUENCE VALVE FOR THE RIGHT MAIN LANDING GEAR IAW AMM 32-32-07.  OPERATIONAL CHECK GOOD.
